# SDR CA021129009

- Difficulty date: October 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 206A
- Aircraft time: 11,749 hours
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23053320
- Condition: Warped
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AME INSTALLED TURBINE ASSEMBLY FOLLOWING REPAIR.  ON GROUND RUN, OIL LEAK WAS OBSERVED BETWEEN PT SUPPORT AND THE EXTERNAL OIL SUMP.  SUMP WAS REMOVED AND SEALING FLANGE INSPECTED WITH A STRAIGHT EDGE. SEALING FLANGE WAS WARPED EXCESSIVELY (CRUSH SEAL FAILED TO PREVENT OIL LEAK).  AME REPLACED EXTERNAL OIL SUMP AND CRUSH SEAL.  A/C RETURNED TO SERVICE.
